# SDR UALA2013060503910

- Difficulty date: June 5, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,423 hours, 13,160 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS AN OIL LEAK AT 6 O'CLOCK AFT PART OF REVERSER COWL.  AFTER VISUAL INSPECTION FOUND HYDRAULIC LEAK FROM LINES UNDER HEAT SHIELD BLANKET FOR EDP.  REPLACED PRESSURE HOSE FROM J-BOX TO HYD PUMP.  CLEANED AREA LEAK CHECKED GOOD.
